# SDR RAIA951017

- Difficulty date: October 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N432AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 883
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Pump
- Part number: PV304426
- Condition: Low Press
- Location: Rt Eng
- Part time: 5,619 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

MWA - FLT NR 7350 - HYDRAULIC OVER PRESSURE CAPTION CAME ON.  MAINTENANCE ADJUSTED RIGHT PRESSURE ON HYDRAULIC PUMP.  OPERATIONAL CHECK GOOD.  (M)
